Seguir
Seiya Negami
Seiya Negami
横浜国立大学大学院環境情報研究院教授
Dirección de correo verificada de ynu.ac.jp
Título
Citado por
Citado por
Año
Handbook of graph theory
JL Gross, J Yellen
CRC press, 2003
19952003
Uniqueness and faithfulness of embedding of toroidal graphs
S Negami
Discrete Mathematics 44 (2), 161-180, 1983
1341983
Ramsey theorems for knots, links and spatial graphs
S Negami
Transactions of the American Mathematical Society 324 (2), 527-541, 1991
1151991
Diagonal flips in triangulations of surfaces
S Negami
Discrete Mathematics 135 (1-3), 225-232, 1994
1051994
Irreducible triangulations of the Klein bottle
S Lawrencenko, S Negami
journal of combinatorial theory, Series B 70 (2), 265-291, 1997
981997
Diagonal transformations of graphs on closed surfaces
S Negami, A Nakamoto
横浜国立大学理科紀要. 第一類, 数学・物理・化学 40, 71-97, 1993
951993
Polynomial invariants of graphs
S Negami
Transactions of the American Mathematical Society 299 (2), 601-622, 1987
831987
Diagonal flips of triangulations on surfaces, a survey
S Negami
Yokohama Mathematical Journal= 横濱市立大學紀要. D 部門, 数学 47 (Special), 1-40, 1999
691999
わくわく算数: 指導書
清水静海
(No Title), 2019
672019
Chromatic numbers of quadrangulations on closed surfaces
D Archdeacon, J Hutchinson, A Nakamoto, S Negam, K Ota
Journal of Graph Theory 37 (2), 100-114, 2001
582001
Diagonal transformations of triangulation on surfaces
S Negami, S Watanabe
Tsukuba journal of mathematics 14 (1), 155-166, 1990
561990
Diagonal flips of triangulations on closed surfaces preserving specified properties
R Brunet, A Nakamoto, S Negami
journal of combinatorial theory, Series B 68 (2), 295-309, 1996
521996
The spherical genus and virtually planar graphs
S Negami
Discrete mathematics 70 (2), 159-168, 1988
521988
Three nonisomorphic triangulations of an orientable surface with the same complete graph
S Lawrencenko, S Negami, AT White
Discrete Mathematics 135 (1-3), 367-369, 1994
511994
Diagonal flips in triangulations on closed surfaces with minimum degree at least 4
H Komuro, A Nakamoto, S Negami
Journal of Combinatorial Theory, Series B 76 (1), 68-92, 1999
451999
Classification of 6‐regular Klein‐bottlal graphs
S Negami
Res. Rep. Inf. Sci. TIT 96, 1984
431984
Graphs which have no finite planar covering
S Negami
Bull. of the Inst. of Math. Academia Sinica 16, 378-384, 1988
381988
A characterization of 3-connected graphs containing a given graph
S Negami
Journal of Combinatorial Theory, Series B 32 (1), 69-74, 1982
381982
Enumeration of projective-planar embeddings of graphs
S Negami
Discrete mathematics 62 (3), 299-306, 1986
371986
Uniqueness and faithfulness of embedding of graphs into surfaces
S Negami
Doctor thesis, Tokyo Institute of Technology, 1985
371985
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20